# SDR 99ZZZX3734

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99GA
- Make and model: Gulstm GIV
- Aircraft serial: 1198
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 13048221
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURIZATION SELECTOR.  LANDING ALTITUDE TAPE FAILED.  TAPE/RHEOSTAT SLIPPED INTERNALLY.  TAPE DISPLAYED A DIFFERENT ALTITUDE THAN WAS BEING CONTROLLED; THERE WAS APPROX 1,000 FOOT ERROR.  THIS ERROR CAUSED CABIN ALTITUDE AT LANDING TO BE APPROX 1,400 FEET BELOW FIELD ELEVATION.  THE CONCERN IS THE ACFT IS PRESSURIZED GREATER THAN NORMAL AND PLUG TYPE EMERGENCY EXIT WINDOWS AND DOORS CANNOT BE OPENED UNTIL THE PRESSURIZATION IS EQUALIZED.
